• Users Online: 230
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 2  |  Issue : 1  |  Page : 179-180

Ivabradine-induced photosensitivity and phosphenes: Case report


1 Nandadeep Eye Hospital, Ratnagiri, Maharashtra, India
2 Department of Medicine, Chirayu Hospital, Ratnagiri, Maharashtra, India

Correspondence Address:
Dr. Nikunj K Bhatt
A/12, Dignity, Mogallane, Mahim, Mumbai - 400 016, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_1606_21

Rights and Permissions

Ivabradine is a novel antianginal drug that acts by reducing the heart rate of the patient by acting on hyperpolarization-activated cyclic nucleotide–gated ion channels. Here, we report a case of a 39-year-old female who was taking ivabradine for the prevention of heart failure due to dilated cardiomyopathy and was noticing an increased photosensitivity and phosphenes after 1 year of treatment. The side effects of the medication were serious enough to affect the quality of the life of the patient. The patient became asymptomatic after stopping the medication.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed106    
    Printed0    
    Emailed0    
    PDF Downloaded13    
    Comments [Add]    

Recommend this journal